# SDR CA970408006

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube Assy
- Part number: 115610010325
- Condition: Loose
- Location: Taper Pins
- Component: Beech, 115600010277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LEFT HAND ELEVATOR WAS FOUND TO BE LOOSE AT THE TORQUE TUBE TAPER PINS. THE OUTBOARD WASHER STYLE BALANCE WEIGHTS WERE FOUND MISSING. THE ENTIRE TORQUE TUBE ASSEMBLY WAS REPLACED.
